# SDR DALA2016102807916

- Difficulty date: January 16, 2014
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N3769L
- Make and model: Boeing 737832
- Aircraft serial: 30822
- Aircraft time: 50,697 hours, 18,165 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FLOOR PANEL 140AF EDGES AND LOWER SURFACE FASTENER HOLES CORRODED.  MAINTENANCE FABRICATED A NEW PANEL 14AF IAW DWG 453A2610 REV C AND SRM 51-40-05.
